Please use this identifier to cite or link to this item:
Title: On the Solvability of the Constrained Lyapunov Problem
Authors: Edwards, Christopher
Yan, Xing-Gang
Spurgeon, Sarah K.
First Published: 15-Oct-2007
Publisher: Institute of Electrical and Electronics Engineers (IEEE)
Citation: IEEE Transactions on Automatic Control, 2007, 52 (10), pp. 1982-1987.
Abstract: This paper considers system theoretic conditions for the solvability of the so-called constrained Lyapunov problem for nonsquare systems. These problems commonly appear in the control systems literature. Both a static output feedback problem and an observer problem are considered. The basis for the work described in this paper is a new canonical form that simplifies the analysis and deals with the equality constraint in a simple way.
DOI Link: 10.1109/TAC.2007.904324
ISSN: 0018-9286
Type: Article
Rights: © 2007 IEEE.
Description: Metadata only entry
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.